# SDR CALA201906301082

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D5348005442601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CLEAT HAS CORROSION AT FR 65 STR43LT.  REMOVED AND REPLACED AFT CARGO CLEAT IAW SRM 51-42-11-001.
